Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Moduli spaces of morphisms into solvable algebraic groups

Zev Rosengarten

Vol. 16 (2022), No. 10, 2493–2531
Abstract

We construct (in significant generality) moduli spaces representing (on the category of geometrically reduced schemes over the base field) the functor of morphisms from a scheme into a solvable algebraic group.

Keywords
algebraic groups, moduli spaces, unipotent groups
Mathematical Subject Classification
Primary: 14L10, 14L15, 14L17, 20G15
Milestones
Received: 19 August 2021
Revised: 4 February 2022
Accepted: 4 March 2022
Published: 28 January 2023
Authors
Zev Rosengarten
Einstein Institute of Mathematics
Hebrew University of Jerusalem
Edmond J. Safra Campus
Jerusalem
Israel